# SDR HNAA2018062600127

- Difficulty date: June 22, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 46,564 hours, 39,290 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Burned
- Location: Contactor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL ODOR IN THE FLIGHT DECK,  DURING DESCENT FOR AT LEAST 2 MINUTES. NO SMOKE NOTED.  R & R LANDING CONTACTOR K0233 DUE TO A BURNED WIRE OPS CHECKED GOOD IAW AMM 33-41-03.  OK FOR SERVICE.   GROUND RAN THE ACFT,  NO ELECTRICAL ODORS NOTED.
